Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

110 Publications


2003 | Journal Article | IST-REx-ID: 2354 | OA
Seiringer, Robert. “Ground State Asymptotics of a Dilute, Rotating Gas.” Journal of Physics A: Mathematical and Theoretical, vol. 36, no. 37, IOP Publishing Ltd., 2003, pp. 9755–78, doi:10.1088/0305-4470/36/37/312.
View | DOI | Download (ext.)
 

2003 | Journal Article | IST-REx-ID: 2357 | OA
Lieb, Élliott, et al. “Poincaré Inequalities in Punctured Domains.” Annals of Mathematics, vol. 158, no. 3, Princeton University Press, 2003, pp. 1067–80, doi:10.4007/annals.2003.158.1067 .
View | DOI | Download (ext.)
 

2003 | Journal Article | IST-REx-ID: 2358 | OA
Lieb, Élliott, et al. “One-Dimensional Bosons in Three-Dimensional Traps.” Physical Review Letters, vol. 91, no. 15, American Physical Society, 2003, pp. 1504011–14, doi:10.1103/PhysRevLett.91.150401.
View | DOI | Download (ext.)
 

2003 | Thesis | IST-REx-ID: 2414
Wagner, Uli. On K-Sets and Their Applications. ETH Zurich, 2003, doi:10.3929/ethz-a-004708408.
View | DOI
 

2003 | Conference Paper | IST-REx-ID: 2422
Wagner, Uli. On the Rectilinear Crossing Number of Complete Graphs. SIAM, 2003, pp. 583–88.
View | Download (ext.)
 

Filters and Search Terms

year=2003

Search

Filter Publications